MAUDE Adverse Event Report: DEPUY SPINE INC FRENCH ROD BENDER 3.5 AND 4.0

DEPUY SPINE INC FRENCH ROD BENDER 3.5 AND 4.0
Catalog Number 202000145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on jul 30, 2024 the joints on rod bender are breaking apart.There was no patient involvement.This report is for one (1) french rod bender 3.5 and 4.0.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: reporter is a j&j sales representative.H6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
FRENCH ROD BENDER 3.5 AND 4.0
Common Device Name
BENDER
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20072788
Report Number1526439-2024-02150
Device Sequence Number15079888
Product Code HXW
UDI-Device Identifier10705034530581
UDI-Public(01)10705034530581(10)KM878844(17)461116
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202000145
Device Lot NumberKM878844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown